Subject: Re: withdrawal from anti tnf treatment
i've had to come of anti-tnf too and am feeling so miserable for it. I stopped it while pregnant but at 27 weeks was diagnosed with breast cancer. I've been told I cannot go back on anti-tnf for 10 years after I've been given the all clear. I've been unable to start any other medication yet because of the chemotherapy. It actually helps for about 10-12 days and then the arthritis hits with a vengence for the following 9-11 days. I feel like I have flu when the arthur flares up, I have to sleep so much which, with a 7 week old baby is not great but, thankfully, my partner is amazing and takes on the night feeds. I'm having to sleep during the day too. I am taking paracetamol, much to the chemo nurses dissaproval as it reduces your temperature and that is the main indicator of infection and, as chemo lowers your immune system to nothing I am obviously highly at risk. I am also taking codeine at night time but won't take it during the day as I am on my own with baby Oscar.
I have tried to explain the tiredness and the only way I have been able to describe it is a depressed kind of tired. I find I am a little more emotional when my arthur is flared up too.
I hope you can take something else for yuor arthur as it sounds like arthur symptoms rather than withdrawal symptoms - I didn't feel bad while I was pregnant (the hormones helped keep the arthur at bay).
All the best Fee, take care!